| Model Number |
MICL 13.2 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583); Optical Problem (3001)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227); No Code Available (3191)
| Date of Event |
11/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lens was returned dry, in small container.Visual inspection found no visible damage to lens.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, micl13.2, -11.5 diopter, implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2018.On (b)(6) 2019 the lens was exchanged for a shorter length lens due to excessive vault, glare/haloes and blurred vision.Prk, refractive treatment was also reported as a secondary intervention.It was reported that the exchange lens resolved the problem.At patients post op follow up visit " glare at night "and " s/p prk doing better, much better icl vault" was noted.In the reporters opinion the cause of this event was icl (high vault causing secondary aberrations, refractory to contact lens correction).
Additional Manufacturer Narrative
Corrected data: d6: should be "(b)(6) 2018" in the initial mdr.Additional information: h6- work order search: no additional similar complaint type events within associated lots were found.Claim# (b)(4).